# SDR A6WA200440072

- Difficulty date: June 4, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ANGLE AT FS 484, RBL 27 RIGHT INBOARD IS CRACKED. REMOVED CRACKED RT INBOARD FLOOR ANGLE AT FS 484 WL 73.5 AND FABRICATED NEW ANGLE FROM S6144-14 AND INSTALLED IAW REPAIR NUMBER 601R-53-0029.  (M)
